# SDR DALA2019022501157

- Difficulty date: February 24, 2019
- Submitted: February 25, 2019
- Operation: Air carrier
- Aircraft: N966DL
- Make and model: Doug MD-88
- Aircraft serial: 53115
- Aircraft time: 72,444 hours, 54,055 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AFT OF L2 DOOR INOP. REPLACED FUSE IN BATTERY PACK AND BATTERIES FOR AFT OVERHEAD EMERGENCY LIGHT PER MD88 AMM 33-53. CKS GOOD. (LP5044494)
